REAL

Linear impulsive dynamic systems on time scales

Lupulescu, V. and Zada, Akbar (2010) Linear impulsive dynamic systems on time scales. Electronic Journal of Qualitative Theory of Differential Equations, 2010 (11). pp. 1-30. ISSN 1417-3875

[img]
Preview
Text
p471.pdf

Download (247kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Mar 2015 10:31
Last Modified: 21 Mar 2015 10:31
URI: http://real.mtak.hu/id/eprint/23101

Actions (login required)

View Item View Item